Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 932150, 14 pages
http://dx.doi.org/10.1155/2013/932150
Research Article

A New Model of the Fractional Order Dynamics of the Planetary Gears

1State University of Novi Pazar, Novi Pazar, Serbia
2Faculty of Engineering Science, University of Kragujevac, Serbia

Received 9 November 2012; Revised 25 March 2013; Accepted 31 March 2013

Academic Editor: Jocelyn Sabatier

Copyright © 2013 Vera Nikolic-Stanojevic et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vera Nikolic-Stanojevic, Ljiljana Veljovic, and Cemal Dolicanin, “A New Model of the Fractional Order Dynamics of the Planetary Gears,” Mathematical Problems in Engineering, vol. 2013, Article ID 932150, 14 pages, 2013. doi:10.1155/2013/932150